# SDR SWAA2016091355743

- Difficulty date: August 25, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 61,008 hours, 35,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER EXTENSION CRACKED AT BS 663, RBL 25.   R & R STIFFENER IAW SRM.
